# SDR DALA2016121909949

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 46,008 hours, 31,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TURN-AROUND CHECK, MAINTENANCE FOUND THAT SEVERAL EMERGENCY PATHWAY LIGHTS IN THE COCKPIT AND CABIN WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
